Title: Some sufficient conditions for the gonality of a smooth curve
Authors: Coppens, Marc # ×
Issue Date: 1983
Publisher: North-Holland Pub. Co.
Series Title: Journal of Pure and Applied Algebra vol:30 issue:1 pages:5-21
ISSN: 0022-4049
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science